JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Communications of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-1763 
eISSN :
2234-3024 
Journal DOI :
10.4134/CKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • ON SYMMETRIC BI-DERIVATIONS OF B-ALGEBRAS
  • Kayis, Sibel Altunbicak ; Ozbal, Sule Ayar ;
  • Communications of the Korean Mathematical Society, volume 31, issue 2, 2016, Pages 209~216
  • DOI : 10.4134/CKMS.2016.31.2.209
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • ON 𝜙-SHARP RINGS
  • Darani, Ahmad Yousefian ; Rahmatinia, Mahdi ;
  • Communications of the Korean Mathematical Society, volume 31, issue 2, 2016, Pages 237~246
  • DOI : 10.4134/CKMS.2016.31.2.237
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • FINITE BCK-ALGEBRAS ARE SOLVABLE
  • Dudek, Wieslaw A. ;
  • Communications of the Korean Mathematical Society, volume 31, issue 2, 2016, Pages 261~262
  • DOI : 10.4134/CKMS.2016.31.2.261
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • Abstract(view)
PDF Download(new window)